Tipping Points in 1-dimensional Schelling Models with Switching Agents

Barmpalias, G, Elwes, R and Lewis-Pye, A (2015) Tipping Points in 1-dimensional Schelling Models with Switching Agents. Journal of Statistical Physics, 158 (4). 806 - 852. ISSN 0022-4715

Abstract

Metadata

Authors/Creators:
  • Barmpalias, G
  • Elwes, R
  • Lewis-Pye, A
Copyright, Publisher and Additional Information: © 2014, Springer Science+Business Media New York. This is an author produced version of a paper published in Journal of Statistical Physics. The final publication is available at Springer via http://dx.doi.org/10.1007/s10955-014-1141-5
Keywords: Schelling segregation; Algorithmic game theory; Complex systems; Nonlinear dynamics; Ising model; Spin glass; Network science
Dates:
  • Published: 3 February 2015
  • Accepted: 16 October 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2015 10:41
Last Modified: 04 Nov 2015 07:14
Published Version: http://dx.doi.org/10.1007/s10955-014-1141-5
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10955-014-1141-5

Share / Export

Statistics